# SDR VTZA97188

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 191SE13
- Condition: Out Of Adjust
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/CMH - FLT 6381 - DURING CLIMB AT 1230 HOURS ON 3-17-97, MADE AN UNSCHEDULED LANDING AT IAD DUE TO PASSENGER DOOR CAPTION WARNING LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSP AND CLEANED AND ADJUSTED MICROSWITCHES AND UPPER SHOOT BOLT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
